Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Alternative methods to derive the black-scholes-merton equation
Authors: Nattakorn Phewchean
Renato Costa
Masnita Misiran
Yongwimon Lenbury
Mahidol University
Universiti Utara Malaysia
Keywords: Computer Science;Engineering
Issue Date: 1-Jan-2020
Citation: International Journal of Circuits, Systems and Signal Processing. Vol.14, (2020), 821-825
Abstract: © 2020, North Atlantic University Union NAUN. All rights reserved. We investigate the derivation of option pricing involving several assets following the Geometric Brownian Motion (GBM). First, we propose some derivations based on the basic ideas of the assets. Next, we consider the trivial case where we have n assets. Finally, we consider different drifts, volatilities and Wiener processes but now from n stochastic assets taking into account a fixed-income.
ISSN: 19984464
Appears in Collections:Scopus 2020

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.